# SDR DL764050819

- Difficulty date: December 22, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 12,935 hours, 4,297 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5718A
- Condition: Failed
- Location: Fwd Cargo Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL340 APPROX 2345Z BEGAN TO SMELL AN ELECTRICAL TYPE BURN SMELL IN COCKPIT.  REPLACED EQUIPMENT COOLING FAN.
